Alternative representations for cointegrated panels with global stochastic trends

Gengenbach, Christian, Urbain, Jean-Pierre and Westerlund, Joakim 2013, Alternative representations for cointegrated panels with global stochastic trends, Economics letters, vol. 118, no. 3, pp. 485-488.

Attached Files
Name Description MIMEType Size Downloads

Title Alternative representations for cointegrated panels with global stochastic trends
Author(s) Gengenbach, Christian
Urbain, Jean-Pierre
Westerlund, Joakim
Journal name Economics letters
Volume number 118
Issue number 3
Start page 485
End page 488
Total pages 4
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2013-03
ISSN 0165-1765
Keyword(s) common factors
error correction
panel cointegration
representation
Language eng
Field of Research 150202 Financial Econometrics
Socio Economic Objective 970114 Expanding Knowledge in Economics
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2013, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30057284

Document type: Journal Article
Collection: School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 21 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Thu, 24 Oct 2013, 15:13:51 EST by Aysun Alpyurek

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.